RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 3(61), Pages 149–153 (Mi umn8089)  

This article is cited in 1 scientific paper (total in 2 paper)

Scientific notes and problems

On an indeterminate equation in Hilbert space and its application in potential theory

S. G. Krein


Full text: PDF file (418 kB)

Bibliographic databases:
Received: 03.10.1953

Citation: S. G. Krein, “On an indeterminate equation in Hilbert space and its application in potential theory”, Uspekhi Mat. Nauk, 9:3(61) (1954), 149–153

Citation in format AMSBIB
\Bibitem{Kre54}
\by S.~G.~Krein
\paper On an indeterminate equation in Hilbert space and its application in potential theory
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 3(61)
\pages 149--153
\mathnet{http://mi.mathnet.ru/umn8089}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=64307}
\zmath{https://zbmath.org/?q=an:0056.11102}


Linking options:
  • http://mi.mathnet.ru/eng/umn8089
  • http://mi.mathnet.ru/eng/umn/v9/i3/p149

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Berezanskii, N. N. Bogolyubov, Yu. L. Daletskii, M. A. Lavrent'ev, E. M. Semenov, “Selim Grigor'evich Krein (on his sixtieth birthday)”, Russian Math. Surveys, 33:2 (1978), 215–225  mathnet  crossref  mathscinet  zmath
    2. N. Kuznetsov, “The floating-body problem: an integro-differential equation without irregular frequencies”, Algebra i analiz, 31:3 (2019), 170–183  mathnet
  • Успехи математических наук
    Number of views:
    This page:195
    Full text:117
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020